MAUDE Adverse Event Report: PORTEX; ATTACHMENT, BREATHING

PORTEX; ATTACHMENT, BREATHING
Model Number 100/905/300
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the one-way valve to a smiths medical pneupac disposable circuit became disconnected.It was reported that the connector was easily detached from the product following attaching an hme filter.There were no reported adverse effects.

Brand Name
PORTEX
Common Device Name
ATTACHMENT, BREATHING
MDR Report Key9986839
Report Number3012307300-2020-03372
Device Sequence Number17253910
Product Code BYE
UDI-Device Identifier15019315061066
UDI-Public15019315061066
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/905/300
Device Catalogue Number100/905/300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/22/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1